# SDR FDEA201005021423

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN EXTERNAL SKIN AT STA 550 3" ABOVE S-20R.  REMOVED GOUGE IN EXTERNAL SKIN AT STA 550 ABOVE S-20R IAW SRM 51-10-02. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01, FIG 101, DETAIL 1. MINOR REPAIR.
